Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 12, Pages 753-758
http://dx.doi.org/10.1155/S0161171201006068

On Azumaya algebras with a finite automorphism group

Department of Mathematics, Bradley University, Peoria 61625, IL, USA

Received 26 October 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

George Szeto and Lianyong Xue, “On Azumaya algebras with a finite automorphism group,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 12, pp. 753-758, 2001. doi:10.1155/S0161171201006068